RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 50, Issue 6  


Subgroups of the braid group $B_4$
A. M. Akimenkov
3
Maximum principle for spatial quasiconformal mappings
O. A. Asadchii
14
On best uniform approximations by splines in the presence of restrictions on their derivatives
V. F. Babenko
24
On the level density of random band matrices
L. V. Bogachev, S. A. Molchanov, L. A. Pastur
31
Sturm–Liouville problem with irregular asymptotics of eigenvalues
V. A. Borovikov
43
A completeness criterion of subgroups of finite covolume in a Lie group
V. V. Gorbatsevich
52
An inverse approximation theorem in various metrics
N. A. Il'yasov
57
Factorizations of a nonlinear wave equation
A. A. Lokshin, E. A. Sagomonyan
66
Solvability of Fuchsian equations depending on a parameter
V. V. Lychagin
71
Optimal recovery of functionals based on inaccurate data
G. G. Magaril-Il'yaev, K. Yu. Osipenko
85
Optimization of differential inclusions with state constraints and duality
E. N. Makhmudov
94
Existence conditions for solutions of quasidifferential equations which do not belong to the space $\mathscr L^p(0,+\infty)$
K. A. Mirzoev
105
$CR$-straightening of real manifolds in $C^n$
S. I. Pinchuk, Sh. I. Tsyganov
116
Jumps of certain classes of $\Delta^0_2$-sets
V. L. Selivanov
122
A problem on the uniform continuity of a family of nonadditive set functions
T. A. Sribnaya
126
Cyclic homology of certain topological spaces formal in the sense of Sullivan
A. E. Tralle
131

Brief Communications
Estimation of the negative spectrum of a lower semibounded self-adjoint operator
K. Kh. Boimatov, Ya. T. Sultanaev
142
On the Kneser embedded edge theorem
M. M. Smirnov
145
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019